# SDR AALA20021808

- Difficulty date: December 11, 2002
- Submitted: January 16, 2003
- Operation: Air carrier
- Aircraft: N205AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49155
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND SKIN CRACKED AT STATION 1380 ABOVE LONGERON 14L AT SHEAR TIE FASTENERS.  INSTALLED DOUBLER, PER SRM 53-01-00, PAGE 1 AARD 53-30-00-02 PAGE 1.  (M)
